MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC.. CMC VASCULAR PACK; GENERAL SURGERY TRAY

DEROYAL INDUSTRIES, INC.. CMC VASCULAR PACK; GENERAL SURGERY TRAY
Model Number 89-10581
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
A user facility reported, "spot noted on table drape after opening pack.".
 
Additional Manufacturer Narrative
A user facility reported, "spot noted on table drape after opening pack." deroyal industries, inc.Requested return of the device, but it was not received.Due to a trend of similar complaints from january 2025, an investigation was launched to ensure any and all corrective actions were taken to mitigate the issue.Throughout the investigation, assembly processes were reviewed as well as production records.Suppliers were also consulted and interviewed to determine any issues on the vendor side.Root cause: while the true root cause of debris/particulate & hair contamination within the packs was unable to be determined, possible root causes may have been inattention to detail while doing visual inspection of components placed within the pack.Vendor related concealed within folds of the components.Increased movement where the raw materials are located.Corrective and preventive actions: there was an increase to the gowning reinforcement including a new supplier of hair nets and beard covers.The filtration system for the clean rooms was changed to help with cleaning and sanitation.Curtains for windows between manufacturing and boxing departments were also installed to prevent cross-contamination.Inspections were also heighted with a newly developed process for bin counting.This process helps for pre-counting small items and therefore increasing the inspection on these items.Deroyal will continue to monitor for trends around this item and issue.This investigation is complete at this time.No further information is available at this time we will provide follow up report if additional information becomes available.

Brand Name
CMC VASCULAR PACK
Common Device Name
GENERAL SURGERY TRAY
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC..
1501 east central avenue
lafollette TN 37766
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC..
1501 east central avenue
lafollette TN 37766
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
MDR Report Key22885171
Report Number3005011024-2025-00012
Device Sequence Number21030235
Product Code LRO
UDI-Device Identifier00749756366304
UDI-Public00749756366304
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K842648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number89-10581
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Initial Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown